default search action
"Stabilization of the Kirchhoff type wave equation with locally distributed ..."
Yong Han Kang, Mi Jin Lee, Il Hyo Jung (2009)
- Yong Han Kang, Mi Jin Lee, Il Hyo Jung:
Stabilization of the Kirchhoff type wave equation with locally distributed damping. Appl. Math. Lett. 22(5): 719-722 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.